Enumerating Boolean functions of cryptographic significance. / Mitchell, Chris J.

In: Journal of Cryptology, Vol. 2, 1990, p. 155-170.

Research output: Contribution to journalArticle

Published

Documents

  • Ebfocs

    Submitted manuscript, 48 KB, PDF document

Links

Original languageEnglish
Pages (from-to)155-170
Number of pages16
JournalJournal of Cryptology
Volume2
DOIs
Publication statusPublished - 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7490656